So for the past three years I have been experiencing "spells" of cold chills with a combination of nausea and diarrhea. These symptoms only happen once I have laid down for bed and last from 40 minutes to 3 hours. The chills are the worst part-and shake my whole body. They seem to happen before my menstrual period (if that makes a difference) and appear about once every other month to once every three months. I am so confused at what can be causing them. I don't know if it is a food allergy, or hormone related, or anxiety related. I keep thinking it will be the last and is nothing but it is the exact same symptoms every episode- which make me tired all the next day. Help!
Your symptoms are suggestive of premenstrual symptoms due to the response of the body to the hormone fluctuations.Although premenstrual symptoms mainly include abdominal cramps,breast tenderness ,headache and fatigue,but it should be remembered that over 200 premenstrual symptoms have been identified,some of them which you are facing.
I sincerely advise you to consult a gynecologist and discuss your symptoms with her.If premenstrual symptoms are ruled out,then other possibilities can be anxiety and panic atteacks,hypoglycemic attacks and hyperhydrosis(excessive sweating).Hypothyroidism can also present with such symptoms,the only difference being that constipation instead of diarrhea is there.
I hope that helps. Please do keep me posted if you have any additional queries. Kind regards.
Thanks- however I really don't think it has to do with premenstrual symptoms but who knows! I just wish I could figure it out before another episode happens. The strangest part is that it only happens around 11:00-12:00 p.m. never in the day time. Very strange
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.